# SDR 2A6D20240425003

- Difficulty date: April 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 9,295 hours, 11,581 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 6,850 hours, 2,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 350A21004620
- Condition: Corroded
- Location: Zone 200
- Part time: 9,295 hours, 11,581 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST DAMAGE IS ON THE AFT FUSELAGE LH SIDE SKIN PANEL IN THE FORM OF  CORROSION. THE LH SIDE SKIN DAMAGE IS NEAR TOP EDGE WHERE ENGINE DECK OVERLAPS AND MEASURED TO BE APPROXIMATELY 0.15” X 0.35” X 0.009”.
